×

zbMATH — the first resource for mathematics

Coupled fixed point theorems for nonlinear contractions in partially ordered \(G\)-metric spaces. (English) Zbl 1237.54043
Summary: We prove coupled coincidence and coupled common fixed point theorems for mixed \(g\)-monotone mappings satisfying nonlinear contraction conditions in partially ordered \(G\)-metric spaces. The theorems presented are generalizations of the very recent results of B. S. Choudhury and P. Maity [Math. Comput. Modelling 54, No. 1–2, 73–79 (2011; Zbl 1225.54016)].

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54F05 Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces
54E40 Special maps on metric spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dhage, B.C., Generalized metric space and mapping with fixed point, Bull. cal. math. soc., 84, 329-336, (1992) · Zbl 0782.54037
[2] Dhage, B.C., Generalized metric spaces and topological structure I, An. stiint. univ. al.I. cuza iasi. mat(N.S), 46, 3-24, (2000) · Zbl 0995.54020
[3] Dhage, B.C., On generalized metric spaces and topological structure II, Pure appl. math. sci., 40, 1-2, 37-41, (1994) · Zbl 0869.54031
[4] Dhage, B.C., On continuity of mappings in \(D\)-metric spaces, Bull. Calcutta math. soc., 86, 6, 503-508, (1994) · Zbl 0836.54006
[5] Z. Mustafa, B. Sims, Some remarks concerning \(D\)-metric spaces, in: Proceedings of the International Conference on Fixed Point Theory and Applications, Yokohama, Japan, 2004, pp. 189-198. · Zbl 1079.54017
[6] Abbas, M.; Rhoades, B.E., Common fixed point results for non-commuting mappings without continuity in generalized metric spaces, Appl. math. computation., 215, 262-269, (2009) · Zbl 1185.54037
[7] Chugh, R.; Kadian, T.; Rani, A.; Rhoades, B.E., Property \(P\) in \(G\)-metric spaces, Fixed point theory appl., 2010, 12 pages, (2010), Article ID 401684 · Zbl 1203.54037
[8] Z. Mustafa, A new structure for generalized metric spaces with applications to fixed point theory, Ph.D. Thesis, The University of Newcastle, Callaghan, Australia, 2005.
[9] Mustafa, Z.; Obiedat, H.; Awawdeh, F., Some fixed point theorem for mapping on complete metric spaces, Fixed point theory appl., 2008, 12 pages, (2008), Article ID 189870
[10] Mustafa, Z.; Sims, B., A new approach to generalized metric spaces, J. nonlinear convex anal., 7, 2, 289-297, (2006) · Zbl 1111.54025
[11] Mustafa, Z.; Sims, B., Fixed point theorems for contractive mappings in complete \(G\)-metric spaces, Fixed point theory appl., 2009, 10 pages, (2009), Article ID 917175 · Zbl 1179.54067
[12] Mustafa, Z.; Shatanawi, W.; Bataineh, M., Existence of fixed point results in \(G\)-metric spaces, Int. J. math. math. sci., 2009, 10 pages, (2009), Article ID 283028 · Zbl 1179.54066
[13] Shatanawi, W., Fixed point theory for contractive mappings satisfying \(\Phi\)-maps in \(G\)-metric spaces, Fixed point theory appl., 2010, 9 pages, (2010), Article ID 181650 · Zbl 1204.54039
[14] Saadati, R.; Vaezpour, S.M.; Vetro, P.; Rhoades, B.E., Fixed point theorems in generalized partially ordered \(G\)- metric spaces, Math. comput. modelling., 52, 797-801, (2010) · Zbl 1202.54042
[15] Agarwal, R.P.; El-Gebeily, M.A.; O’Regan, D., Generalized contractions in partially ordered metric spaces, Appl. anal., 87, 109-116, (2008) · Zbl 1140.47042
[16] Bhaskar, T.G.; Lakshmikantham, V., Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal., 65, 1379-1393, (2006) · Zbl 1106.47047
[17] Choudhury, B.S.; Kundu, A., A coupled coincidence point result in partially ordered metric spaces for compatible mappings, Nonlinear anal., 73, 2524-2531, (2010) · Zbl 1229.54051
[18] Choudhury, B.S.; Maity, P., Coupled fixed point results in generalized metric spaces, Math. comput. modelling, 54, 1-2, 73-79, (2011) · Zbl 1225.54016
[19] Ćirić, Lj.; Cakić, N.; Rajović, M.; Ume, J.S., Monotone generalized nonlinear contractions in partially ordered metric spaces, Fixed point theory appl., 2008, 11 pages, (2008), Article ID 131294 · Zbl 1158.54019
[20] Ćirić, Lj.; Mihet, D.; Saadati, R., Monotone generalized contractions in partially ordered probabilistic metric spaces, Topology appl., 156, 17, 2838-2844, (2009) · Zbl 1206.54039
[21] Lakshmikantham, V.; Ćirić, Lj., Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal., 70, 4341-4349, (2009) · Zbl 1176.54032
[22] Nashine, H.K.; Samet, B., Fixed point results for mappings satisfying \((\psi, \phi)\)-weakly contractive condition in partially ordered metric spaces, Nonlinear analysis, 74, 2201-22209, (2011) · Zbl 1208.41014
[23] Nieto, J.J.; Rodriguez-Lopez, R., Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta math. sin. (engl. ser.), 23, 2205-2212, (2007) · Zbl 1140.47045
[24] Ran, A.C.M.; Reurings, M.C.B., A fixed point theorem in partially ordered sets and some applications to matrix equations, Pror. amer. math. soc., 132, 1435-1443, (2004) · Zbl 1060.47056
[25] Samet, B., Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces, Nonlinear anal., 72, 4508-4517, (2010) · Zbl 1264.54068
[26] Samet, B.; Yazidi, H., Coupled fixed point theorems in partially ordered \(\varepsilon\)-chainable metric spaces, J. math. comput. sci., 1, 3, 142-151, (2010)
[27] Samet, B.; Vetro, C., Coupled fixed point, \(F\)-invariant set and fixed point of \(N\)-order, Ann. funct. anal., 1, 2, 46-56, (2010) · Zbl 1214.54041
[28] Shatanawi, W., Partially ordered cone metric spaces and coupled fixed point results, Comput. math. appl., 60, 2508-2515, (2010) · Zbl 1205.54044
[29] Abbas, M.; Khan, M.A.; Radenović, S., Common coupled fixed point theorem in cone metric space for \(w\)-compatible mappings, Appl. math. comput., 217, 195-202, (2010) · Zbl 1197.54049
[30] Abbas, M.; Khan, A.R.; Nazir, T., Coupled common fixed point results in two generalized metric spaces, Appl. math. comput., (2011) · Zbl 1210.54048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.